# SDR 0502013265

- Difficulty date: December 30, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 21,269 hours, 9,551 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Printer
- Part number: 80555154501
- Part serial: 2352
- Condition: Smoke
- Location: Center Pedistal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRINTER STARTED SMOKING DURING FLIGHT.  PULLED C/B AND LIFTED PRINTER COVER.  NO FURTHER PROBLEMS.  PRINTER REMOVED AND REPLACED.  PRINTER REMOVED (NWA STK 32-3130-9-0006 S/N OFF 02352).
